TheLupusSite.com banner

1 - 7 of 7 Posts

·
elisabethm
Joined
·
512 Posts
Discussion Starter #1
Hi all hope you are all well just been told that i now have Raynauds.Had a suspision that i had it as my hands are blue and cold feet nose been put on medication for it the name of the tablets are Nifedipine30mg capsules one a day.Anybody else on them they have been giving me a sore head but cant stop them.Also of diaz and on to Chlordiaxepoxide10mg 3 a day.You will not beleive that i have started to smoke after being of them for 9years Stressed to the max i will stop again:lol:.Elisabeth
 

·
Registered
Joined
·
931 Posts
Hey Elizabeth,

I had raynaud's too and was on meds for it for a while; now the blood thinners seem to have scared it away so I'm not on any specific med for it anymore! Just wanted to mention that it might be an idea for you to keep an occasional eye on your blood pressure with the nifedipine as it is a calcium channel blocker and can lower blood pressure a bit. It isn't a problem or anything and nifedipine is very commonly used for raynaud's with excellent results but I wanted to mention it nonetheless as I have low blood pressure generally but didn't know about it and felt really dizzy and faint after I took nifedipine (for the raynaud's) and I didn't know that it was the low blood pressure that was causing it until I mentioned it to my internist who measured it and then switched me to pentoxifylline! So if you feel dizzy, faint or overly weak during the first days you'll be taking it do mention it to your doc and don't wait a week for it to pass like I did :lol:

Hope the nifedipine helps you loads and remember to keep those hands of yours warm this coming winter (warm gloves, a hat for your ears, that kind of thing! :rolleyes:)!!!

Zoi
 

·
Registered
Joined
·
3,854 Posts
Nifidepine can cause headache at first, but usually people adapt to it and the headache settles down. Least that is what happened with me.

Zoi - I have found that being on coumadin helped my reynauds way more than nifidepine, though I still take the nifidepine.

cheers

raglet
 

·
Registered
Joined
·
457 Posts
i have the same low blood pressure problem as zoi and have found naftidrofuryl oxalate a great help :)

yeah def stop the smoking, worse thing you can do for Raynauds

take care and wrap up

Rachel :)
 

·
Registered
Joined
·
1,563 Posts
Hi Elisabethm

I am sorry to hear you have raynaunds((((hugs)))).I have had it since like nine years old and used to turn so purple in the lips knees feet hands:(.I had no idea of what it was to be honest doubt my mother did either.Well anyway i have not heard of what you are using right now but i do know the first thing my doctor told me was to try to quit smoking because that is going to just make it worse.Now i am not tellling you to quit of course not but when thing calm down for you i am sure you will quit again.I just hope things start to get under control for you with the raynaunds(((hugs))).I am using some nitro cream for my raynaunds and it seems to be helping to keep it under control some.

Tammy
 

·
Registered
Joined
·
178 Posts
Sushi
I've had raynauds for as long as I can remember and as far as I'm concerned it's never gone away. I do get days when it's not as bad as others but even in summer I have cold hands and feet.

Lis
 
1 - 7 of 7 Posts
Top